# SDR UALA2012121707267

- Difficulty date: December 16, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 35,621 hours, 15,584 cycles
- Engine: Iae V2527A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: SIC50591310
- Part serial: 168
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH RIGHT INNER & OUTER FUEL TANK QTY INACCURATE - FLUCTUATING.  REPLACED FQIC COMPUTER.  RIGHT OUTER CELL QTY READS NORMAL.  SEE LOG 2 FOR INNER QUANTITY STILL BEING INACCURATE.
